# SDR DALA1010893266

- Difficulty date: May 21, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N366NW
- Make and model: Airbus A320-212
- Aircraft serial: 981
- Aircraft time: 33,976 hours, 15,244 cycles
- Engine: Cfmint CFM565A3
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CORROSION ON FLOOR SUPPORT BEAM +Y1292 FWD OF FR 68. REPAIRED IAW SRM 51-42-11.
